# SDR SWAA2023030695235

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 294+13.<[01] VERIFIED APPLICABILITY FOR SRM 53-10-51-1A-1. REMOVED CORROSION ON FWD. PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 294+13 WL 208 L: 2' W: 2' D: .035'. FOUND INTERCOSTAL TO BE OUT LIMITS PER SRM 53-10-51-1A-1. USED TOOL ID ATS2473 S/N: UNKNOWN DUE: 08/2023.;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION #1;[04] REMOVED FWD. PASSENGER CABIN INTERCOSTAL AT LBL11; BS294 - BS312 PER SRM 51-40-02-0G-0 PART WILL BE REPLACED REPLACEMENT PART PER SRM 51-10-02 STEP 9.;[05] LOCATED AND DRILLED NEW PASSENGER CABIN INTERCOSTAL P/N 141A5690U1 LOT# 1513679-1 AT LBL11; BS294 - BS312 PER SRM 51-40-05-0G-0 AND DWG 141A5600. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION #5;[07] UPDATED STEPS 1; 2 AND 3;[08] INSTALLED NEW PASSENGER CABIN INTERCOSTAL AT BS294 - BS312; LBL11; PER SRM 51-40-02-0G-0 AND DWG 141A5600;[09] CERTIFIED CORRECTIVE ACTION 7 AND 8;[10] VERIFIED CORRECTIVE ACTION ITEM 8.;[11] UPDATED STEPS 1; 2 AND 3;[12] CERTIFIED CORRECTIVE ACTION 11;[13] STEPS 1;2;3 ARE COMPLETED.;[14] UPDATE P/N
